# SDR UPS96821367

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 577384631
- Condition: Corrosion
- Location: Bs 1730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION AT BELT FRAME FS 1730 LONGERON 22L TO 22R.  REPLACED FRAME SECTION PER SRM 51-1-20D.
